# SDR G02R20170322001

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Filed by: Gulfstream Aerospace Corporation, repair station G02R813X
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 13,101 hours, 6,537 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Elevator
- Part time: 13,101 hours, 6,537 cycles
- Component: Elevator, Gulstm
- Component part number: 1159CS2000242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 4 HINGE HAS CORROSION IN BOLT HOLE BORE.
